# SDR SWIA201541264

- Difficulty date: June 2, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 23,619 hours, 14,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LT FUSELAGE AT THE UPPER FWD EDGE OF THE RVSM AREA, APPROXIMATELY 3.5 INCHES AFT OF THE LT TRU BAY DOOR AND 20 INCHES UP  FROM THE BOTTOM OF THE LT TRU BAY DOOR.  REPAIRED IAW SRM.
